# SDR DL777031018

- Difficulty date: November 15, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 17,667 hours, 3,535 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Part number: 81411
- Part serial: 146235
- Condition: Overheated
- Location: Aft Crew Rest
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DOOR 3 OVERHEAD CREW REST MODULE FLIGHT ATTENDANT SIDEWALL LIGHT INOP WITH ELECTRICAL ODOR.  REPLACED BALLAST PART NUMBER 8184-1, SERIAL NUMBER 146235 AS PRECAUTION.  ALSO REQUIRES LIGHT ASSEMBLY PART NUMBER 10-1428-5.
